MAUDE Adverse Event Report: APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-C01-213-L
Medical Device Problem Codes Failure to Cut (2587); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a050702 captures the reportable event of failure to cut.Imdrf code a150101 captures the reportable event of failure to deploy.
 
Event or Problem Description
It was reported to boston scientific that a suturing cinch was used in the esophagus during a fistula closure procedure on (b)(6) 2025.During the procedure, the cinch did not release correctly as it did not cut the thread.The procedure was completed with another suturing cinch.No patient complications were reported as a result of the event.

Brand Name
SUTURE CINCH - LONG
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22436303
Report Number3005099803-2025-03216
Device Sequence Number19621119
Product Code OCW
UDI-Device Identifier20811955020753
UDI-Public(01)20811955020753(11)240812(17)270812(10)AF06109
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-C01-213-L
Device Catalogue NumberCNH-C01-213-L
Device Lot NumberAF06109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/08/2025
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale